Alert archive / Florida / Fire Weather Watches in 2011

Fire Weather Watch 13, NWS Mobile, AL

February 11, 2011

NWS Mobile, AL issued this fire weather watch at Feb 11, 2011, 2:58 PM EST. It took effect at Feb 13, 2011, 12:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 11, 2011, 2:58 PM EST (19:58 UTC)
In effect from
Feb 13, 2011, 12:00 PM EST
Expired
Feb 12, 2011, 2:37 PM EST
In force
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

550 
WWUS84 KMOB 111958
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
158 PM CST FRI FEB 11 2011

...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING FOR THE
NORTHWEST FLORIDA PANHANDLE DUE TO A MARGINALLY LONG DURATION OF
LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM CST SATURDAY FOR
SOUTHWEST AND SOUTH CENTRAL ALABAMA FOR A MARGINALLY LONG DURATION
OF LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST SATURDAY FOR
THE NORTHWEST FLORIDA PANHANDLE FOR A LONG DURATION OF LOW RELATIVE
HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE FOR A LONG
DURATION OF LOW RELATIVE HUMIDITY...

.HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION THROUGH THE
WEEKEND BRINGING FIRST COLDER AND DRIER AIR...THEN A RETURN TO MORE
SEASONABLE TEMPERATURES BY SUNDAY AND MILD TEMPERATURES FOR NEXT
WEEK. RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS OVER THE
NORTHWEST FLORIDA PANHANDLE FOR A MARGINALLY LONG DURATION THIS
AFTERNOON. RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS FOR A
LONG DURATION OVER THE NORTHWEST FLORIDA PANHANDLE SATURDAY
AFTERNOON...AND FOR A MARGINALLY LONG DURATION OVER SOUTHWEST AND
SOUTH CENTRAL ALABAMA. RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL
LEVELS FOR A LONG DURATION AGAIN ON SUNDAY AFTERNOON OVER THE
NORTHWEST FLORIDA PANHANDLE.

FLZ001>006-121200-
/O.UPG.KMOB.FW.A.0012.110212T1600Z-110213T0000Z/
/O.NEW.KMOB.FW.W.0013.110212T1600Z-110213T0000Z/
/O.NEW.KMOB.FW.A.0013.110213T1700Z-110213T2300Z/
/O.CON.KMOB.FW.W.0012.000000T0000Z-110212T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
158 PM CST FRI FEB 11 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST SATURDAY...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST SATURDAY. A
FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

RELATIVE HUMIDITIES ARE EXPECTED TO DROP BELOW 35 PERCENT FOR A
MARGINALLY LONG DURATION THIS AFTERNOON...THEN FOR A LONG DURATION
BOTH SATURDAY AND SUNDAY AFTERNOONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE
HUMIDITY...AND DRY FUELS WILL CREATE RAPID FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

&&

$$

ALZ051>064-121200-
/O.NEW.KMOB.FW.W.0013.110212T1700Z-110212T2300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-
158 PM CST FRI FEB 11 2011

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM CST SATURDAY. 

RELATIVE HUMIDITIES ARE EXPECTED TO DROP BELOW 25 PERCENT FOR A
MARGINALLY LONG DURATION SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE RAPID FIRE GROWTH
POTENTIAL.

&&

$$
2 follow-up statements
328 
WWUS84 KMOB 121106
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
506 AM CST SAT FEB 12 2011

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM CST TODAY FOR SOUTHWEST
AND SOUTH CENTRAL ALABAMA FOR A MARGINALLY LONG DURATION OF LOW RELATIVE
HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST TODAY FOR THE
NORTHWEST FLORIDA PANHANDLE FOR A LONG DURATION OF LOW RELATIVE
HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE FOR A LONG
DURATION OF LOW RELATIVE HUMIDITY...

.THE RELATIVE HUMIDITY WILL DROP BELOW CRITICAL LEVELS FOR A LONG
DURATION OVER THE NORTHWEST FLORIDA PANHANDLE TODAY...AND FOR A
MARGINALLY LONG DURATION OVER SOUTHWEST AND SOUTH CENTRAL ALABAMA.
RELATIVE HUMIDITY WILL DROP BELOW CRITICAL LEVELS FOR A LONG
DURATION AGAIN ON SUNDAY AFTERNOON OVER THE NORTHWEST FLORIDA
PANHANDLE.

FLZ001>006-130415-
/O.CON.KMOB.FW.W.0013.110212T1600Z-110213T0000Z/
/O.CON.KMOB.FW.A.0013.110213T1700Z-110213T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
506 AM CST SAT FEB 12 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT
FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. 

RELATIVE HUMIDITY ARE EXPECTED TO DROP BELOW 35 PERCENT FOR A LONG
DURATION THIS AFTERNOON AND AGAIN ON SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE EITHER
OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE
HUMIDITY...AND DRY FUELS WILL CREATE RAPID FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS CRITICAL FIRE WEATHER CONDITIONS ARE
FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

ALZ051>064-122300-
/O.CON.KMOB.FW.W.0013.110212T1700Z-110212T2300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-
506 AM CST SAT FEB 12 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
5 PM CST THIS AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
5 PM CST THIS AFTERNOON. 

RELATIVE HUMIDITY ARE EXPECTED TO DROP BELOW 25 PERCENT FOR A
MARGINALLY LONG DURATION THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE EITHER
OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE
HUMIDITY...AND DRY FUELS WILL CREATE RAPID FIRE GROWTH POTENTIAL.

&&

$$
498 
WWUS84 KMOB 121937
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
137 PM CST SAT FEB 12 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM TODAY FOR SOUTHWEST
AND SOUTH CENTRAL ALABAMA FOR A MARGINALLY LONG DURATION OF LOW
RELATIVE HUMIDITY...

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM TODAY FOR THE
NORTHWEST FLORIDA PANHANDLE FOR A LONG DURATION OF LOW RELATIVE
HUMIDITY...

...RED FLAG WARNING HAS BEEN ISSUED FROM 11 AM TO 5 PM SUNDAY FOR 
THE NORTHWEST FLORIDA PANHANDLE FOR A LONG DURATION OF LOW RELATIVE
HUMIDITY...

.THE RELATIVE HUMIDITY WILL DROP BELOW CRITICAL LEVELS FOR A LONG
DURATION OVER THE NORTHWEST FLORIDA PANHANDLE TODAY...AND FOR A
MARGINALLY LONG DURATION OVER SOUTHWEST AND SOUTH CENTRAL ALABAMA.
RELATIVE HUMIDITY WILL DROP BELOW CRITICAL LEVELS FOR A LONG DURATION
AGAIN ON SUNDAY AFTERNOON OVER THE NORTHWEST FLORIDA PANHANDLE.

FLZ001>006-131200-
/O.UPG.KMOB.FW.A.0013.110213T1700Z-110213T2300Z/
/O.NEW.KMOB.FW.W.0014.110213T1700Z-110213T2300Z/
/O.CON.KMOB.FW.W.0013.000000T0000Z-110213T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
137 PM CST SAT FEB 12 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM CST SUNDAY. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING.

RELATIVE HUMIDITY ARE EXPECTED TO DROP BELOW 35 PERCENT FOR A LONG
DURATION THIS AFTERNOON AND AGAIN ON SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  A COMBINATION OF LOW
RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE RAPID FIRE GROWTH
POTENTIAL.

&&

$$

ALZ051>064-122300-
/O.CON.KMOB.FW.W.0013.000000T0000Z-110212T2300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-
137 PM CST SAT FEB 12 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON. 

RELATIVE HUMIDITY ARE EXPECTED TO DROP BELOW 25 PERCENT FOR A
MARGINALLY LONG DURATION THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE RAPID FIRE GROWTH
POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this fire weather watch went out at Feb 11, 1:27 PM EST, 1 hour 31 minutes earlier.

Area forecast discussion, Feb 11, 1:27 PM EST, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1227 PM CST FRI FEB 11 2011

.AVIATION (128Z ISSUANCE)...VFR THROUGH THE PERIOD. LIGHT WIND
OVERNIGHT.

**********************PREVIOUS ***************************

.SHORT TERM (TODAY AND TONIGHT)...LOW CLOUDS WILL CONTINUE TO
DISSIPATE AND SHIFT SOUTH OF THE AREA THIS MORNING. MEANWHILE...SFC
HIGH PRESSURE WILL CONTINUE TO BUILD IN FROM THE WEST. THIS WILL
KEEP WINDS OUT OF THE NORTHWEST WHICH WILL CONTINUE TO ADVECT COLD
AND DRY AIR INTO THE AREA. THIS WILL KEEP TEMPS IN THE UPPER 40S
INLAND TO LOW 50S NEAR THE COAST. NORTH WINDS OF 5 TO 10 MPH WILL
ALSO MAKE IT FEEL EVEN COLDER. A WEAK SHORTWAVE IS EXPECTED PASS
THROUGH TONIGHT...HOWEVER NO PRECIP IS EXPECTED DUE TO THE DRY
AIRMASS IN PLACE. SFC HIGH PRESSURE WILL REMAIN TO OUR WEST
TONIGHT...KEEPING A LIGHT NORTHERLY FLOW IN PLACE THAT WILL KEEP THE
BL FROM COMPLETELY DECOUPLING AND HOLD TEMPS UP SLIGHTLY. OVERNIGHT
LOWS WILL FALL INTO THE LOW TO MID 20S INLAND TO LOW 30S NEAR THE
COAST. 13/JC

(SATURDAY AND SUNDAY)...HIGH PRESSURE RIDGE WILL REMAIN OVER THE
REGION OVER THE WEEKEND...WITH MOSTLY CLEAR SKIES AND GRADUALLY
MODERATING TEMPERATURES EXPECTED. LIGHT NORTHERLY WINDS WILL BECOME
MORE WEST TO SOUTHWESTERLY BY LATE SUNDAY AS THE HIGH SLIPS JUST TO
THE SOUTH OVER THE GULF OF MEXICO. DAYTIME HIGH TEMPS SUNDAY IN THE
MID TO UPPER 50S ACROSS THE ENTIRE FCST AREA...THEN EXPECTED TO BE IN
THE LOW TO MID 60S ON SUNDAY. OVERNIGHT MINS SATURDAY NIGHT WILL
STILL BE RATHER COLD HOWEVER...POSSIBLY DOWN INTO THE MID TO UPPER 20
OVER THE INTERIOR AND LOW TO MID 30S ALONG THE COAST. DEPENDING ON
WHEN THE WINDS START TO BECOME MORE WEST TO SOUTHWESTERLY...SATURDAY
NIGHT MINS COULD BE SEVERAL DEGREES WARMER THAN JUST NOTED AND WE
WILL MONITOR THIS. 12/DS

.LONG TERM (MONDAY THROUGH THURSDAY)...NO MAJOR CHANGES TO PREVIOUS
FCST THINKING FOR THE LONG TERM PERIOD. AN UPPER RIDGE IS STILL
EXPECTED TO BE ADVANCING STEADILY EASTWARD ACROSS THE WESTERN AND
CENTRAL UNITED STATES THROUGH TUESDAY. THE NORTHWESTERLY FLOW ALOFT
ASSOCIATED WITH THIS FEATURE WILL ALLOW FOR A WEAK FRONTAL BOUNDARY
TO DROP ACROSS THE SOUTHEASTERN STATES MONDAY NIGHT. BUT AS UPPER
FLOW BECOMES MORE ZONAL BY EARLY WEDNESDAY...THE COOLER HIGH PRESSURE
IN THE WAKE OF THIS BOUNDARY WILL SLIDE MORE TO THE EAST OFF THE
EASTERN SEABOARD...THUS KEEPING THE COLDER TEMPS WELL TO OUR NORTH
AND EAST. THE SFC HIGH MOVES OFF THE EAST COAST AND SETS UP SHOP
SIMILAR TO A SUMMER TYPE BERMUDA HIGH PATTERN LATE WEDNESDAY THROUGH
THURSDAY...BRINGING A PERSISTENT SOUTHEAST TO SOUTH WIND FLOW TO THE
REGION. WITH THIS...A WARMING TREND WILL CONTINUE THROUGH THE FCST
PERIOD. TEMPERATURES WILL BE NEAR NORMAL MONDAY AND TUESDAY...WITH
LOWS IN THE UPPER 30S AND LOWER 40S AND HIGHS IN THE LOW TO MID 60S.
DAYTIME HIGHS WILL RISE TO SEVERAL DEGREES ABOVE NORMAL...WITH HIGHS
AROUND 70 DEGREES...BY WEDNESDAY AND THURSDAY...WITH SOME INLAND
LOCATIONS POSSIBLY REACHING THE MID 70S AND IMMEDIATE COASTAL
SECTIONS MORE LIKELY TO TOP OUT IN THE UPPER 60S. BY WEDNESDAY
NIGHT...MIN TEMPS WILL LIKELY BE AROUND 5 TO 10 DEGREES ABOVE NORMAL
WITH LOWS IN THE MID TO UPPER 40S. A FORECAST CONCERN FOR LATE IN THE
PERIOD WILL BE POSSIBLE FOG ADVECTION INTO THE AREA FROM THE
SOUTH...AS A LIGHT SOUTHERLY FLOW OVER THE COOL NORTHERN GULF WATERS
IS A KNOWN FOG PRODUCING PATTERN. WHILE NOT IN THE FCST AT THIS
TIME...FOG LOOKS TO BE POSSIBLE DURING THE EARLY MORNING HOURS BOTH
WEDNESDAY AND THURSDAY...ESPECIALLY NEAR THE COAST. 12/DS

&&

.AVIATION (12Z ISSUANCE)...VFR CONDITIONS ARE EXPECTED THROUGH THE
PERIOD AS HIGH PRESSURE BUILDS ACROSS THE AREA. 13/JC

&&

.MARINE...HIGH PRESSURE OVER THE SOUTH CENTRAL STATES WILL CONTINUE
TO MOVE SOUTHEAST THROUGH THE WEEKEND. A LIGHT TO MODERATE NORTHERLY
FLOW WILL BECOME WESTERLY LATE IN THE WEEKEND AS THE HIGH MOVES
SOUTH OF THE MARINE AREA AND DISSIPATES. A NORTHERLY FLOW DEVELOPS
NEXT WEEK AS ANOTHER AREA OF HIGH PRESSURE MOVES ACROSS THE
SOUTHEAST STATES. 13/JC

&&

.FIRE WEATHER...HIGH PRESSURE WILL BUILD INTO THE REGION THROUGH
THE WEEKEND BRINGING FIRST COLDER AND DRIER AIR...THEN A RETURN
TO MORE SEASONABLE TEMPERATURES BY SUNDAY. AFTERNOON RELATIVE
HUMIDITIES WILL DROP BELOW CRITICAL LEVELS OVER THE NORTHWEST FLORIDA
PANHANDLE BOTH TODAY AND SATURDAY FOR A LONG DURATION. A RED FLAG
WARNING WILL BE IN EFFECT THIS AFTERNOON FOR THAT AREA...AND A FIRE
WEATHER WATCH IS IN EFFECT FOR SATURDAY AFTERNOON. THIS WATCH WILL
LIKELY BE UPGRADED TO A RED FLAG WARNING AS WELL. RELATIVE HUMIDITIES
MAY DROP BRIEFLY BELOW CRITICAL LEVELS OVER SOUTHWEST AND SOUTH
CENTRAL ALABAMA BOTH TODAY AND SATURDAY AFTERNOONS...BUT WILL NOT
SATISFY DURATION REQUIREMENTS. 12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      52  25  58  31 /  00  00  00  00
PENSACOLA   53  27  57  35 /  00  00  00  00
DESTIN      52  30  55  39 /  00  00  00  00
EVERGREEN   50  22  58  24 /  00  00  00  00
WAYNESBORO  49  19  58  25 /  00  00  00  00
CAMDEN      49  22  57  24 /  00  00  00  00
CRESTVIEW   54  22  60  25 /  00  00  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HARD FREEZE WARNING FROM MIDNIGHT SATURDAY TO 8 AM SATURDAY FOR
     THE FOLLOWING ZONES: AND CHOCTAW.

FL...FIRE WEATHER WATCH FROM 10 AM SATURDAY TO 6 PM SATURDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     RED FLAG WARNING UNTIL 6 PM FRIDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.

MS...HARD FREEZE WARNING FROM MIDNIGHT SATURDAY TO 8 AM SATURDAY FOR
     THE FOLLOWING ZONES: AND WAYNE.

GM...NONE.
&&
Hazardous weather outlook, Feb 11, 1:20 PM EST, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1220 PM CST FRI FEB 11 2011

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-121200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
1220 PM CST FRI FEB 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR SOUTHEAST
MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE WESTERN
FLORIDA PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA
AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ANOTHER COLD NIGHT CAN BE EXPECTED TONIGHT.  OVERNIGHT LOWS ARE
ANTICIPATED TO DROP TO AROUND TWENTY DEGREES OVER CHOCTAW COUNTY
ALABAMA AND WAYNE COUNTY MISSISSIPPI WITH LOWER TO MID TWENTIES OVER
THE REMAINDER OF THE INLAND AND INTERIOR COASTAL COUNTIES WHILE
AREAS NEAR THE IMMEDIATE COAST WILL SEE OVERNIGHT LOWS AROUND
THIRTY.  A HARD FREEZE WARNING IS IN EFFECT FOR CHOCTAW COUNTY
ALABAMA AND WAYNE COUNTY MISSISSIPPI.  COLD WEATHER PRACTICES AND
SAFETY RULES SHOULD BE OBSERVED.

THERE IS AN INCREASED RISK OF WILDFIRES TODAY DUE TO LOW RELATIVE
HUMIDITIES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS AN INCREASED RISK OF WILDFIRES ON SATURDAY DUE TO LOW
RELATIVE HUMIDITIES.  OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL AND STORM SPOTTER
NETWORKS FOR SEVERE WEATHER WILL NOT BE REQUIRED THROUGH THE PERIOD.

In the hours before

Special weather statement, Feb 11, 1:07 PM EST, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1207 PM CST FRI FEB 11 2011

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-120600-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY...
SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA...
FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...
MYRTLE GROVE...JAY...PACE...MILTON...GULF BREEZE...CRESTVIEW...
WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE...
EGLIN AFB...VALPARAISO...WAYNESBORO...RICHTON...BEAUMONT...
NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE
1207 PM CST FRI FEB 11 2011

...HARD FREEZE WARNING IN EFFECT FOR CHOCTAW COUNTY ALABAMA AND
WAYNE COUNTY MISSISSIPPI TONIGHT WITH ANOTHER VERY COLD NIGHT IN
STORE FOR THE REMAINDER OF THE AREA...

ARCTIC HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION TONIGHT
AND BRING ANOTHER VERY COLD NIGHT TO THE REGION.  OVERNIGHT LOWS ARE
ANTICIPATED TO DROP TO AROUND TWENTY DEGREES OVER CHOCTAW COUNTY
ALABAMA AND WAYNE COUNTY MISSISSIPPI WITH LOWER TO MID TWENTIES OVER
THE REMAINDER OF THE INLAND AND INTERIOR COASTAL COUNTIES WHILE
AREAS NEAR THE IMMEDIATE COAST WILL SEE OVERNIGHT LOWS AROUND
THIRTY.  BASED ON LOCAL HARD FREEZE CRITERIA OF 20 DEGREES...THIS
WILL RESULT IN A HARD FREEZE OVER CHOCTAW COUNTY ALABAMA AND WAYNE
COUNTY MISSISSIPPI...BUT OTHER AREAS WILL ALSO NEED TO TAKE
NECESSARY PRECAUTIONS TO PROTECT SENSITIVE VEGETATION AND OTHER
ITEMS VULNERABLE TO SUB FREEZING TEMPERATURES.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 8:15 AM ESTRed Flag WarningMOB11 hr
Feb 11, 2:58 PM ESTRed Flag WarningMOB28 hr

Nearby

Fire Weather Watches in Florida, 2011Every fire weather watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.